Cookies?
Library Header Image
LSE Research Online LSE Library Services

On Markov chain modelling to some weather data

Tong, Howell and Gates, P (1976) On Markov chain modelling to some weather data. Journal of Applied Meteorology, 15 (11). pp. 1145-1151. ISSN 1520-0450

Full text not available from this repository.
Identification Number: 10.1175/1520-0450(1976)015<1145:OMCMTS>2.0.CO;2
Item Type: Article
Official URL: http://ams.allenpress.com/perlserv/?request=get-ar...
Additional Information: © 1976 American Meteorological Society
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 08 Jul 2008 15:45
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6598

Actions (login required)

View Item View Item